Catalog Home Page

Local Hardy spaces on Chébli-Trimèche hypergroups

Bloom, W.R. and Xu, Z. (1999) Local Hardy spaces on Chébli-Trimèche hypergroups. Studia Mathematica, 133 (3). pp. 197-230.

[img]
Preview
PDF - Published Version
Download (1MB) | Preview
Free to read: https://eudml.org/doc/216614
*No subscription required

Abstract

We investigate the local Hardy spaces h p on Chébli-Trimèche hypergroups, and establish the equivalence of various characterizations of these in terms of maximal functions and atomic decomposition.

Publication Type: Journal Article
Publisher: Instytut Matematyczny
URI: http://researchrepository.murdoch.edu.au/id/eprint/17540
Item Control Page Item Control Page

Downloads

Downloads per month over past year